A 46-year-old member asked:
Disclaimer

i took dhea and after stopping for a couple days i got pressure in my head and slight dizziness. what can i buy to fix it?

1 doctor answer
Dr. David Sneid
41 years experience Endocrinology
Stop the DHEA: Why were you taking it in the first place, since it's not recommended treatment for any medical disorder. It's metabolized to cortisone, estrogen and testosterone - and you don't have control of what your body converts it to. Stay away.
Answered on Mar 5, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 22-year-old female asked:
Dr. Tonya Fordham
22 years experience Family Medicine
Seek help: This needs to be evaluated sooner rather than later. Go to urgent care or you primary doctor for further evaluation. Hope you feel better soon and th ... Read More
A female asked:
Dr. Ihab Ibrahim
29 years experience Pain Management
Yes: Please get an immediate medical evaluation in an emergency room.
1
1 thank
A 27-year-old female asked:
Dr. Linda Green
45 years experience Pediatric Allergy and Asthma
See a doctor: Sounds like the cold has developed into something else. See a doctor right away. Colds can develop into sinus infections or even bronchitis or pneumon ... Read More
A 40-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Doctor can evaluate: Chest pressure or pain, or fainting spells, are symptoms meaning go to the ER. Chest pressure can be from the heart. One should not drive herself (saf ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month